Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Seacure SR interact with Folic acid, Carnimed Plus and Metformin?

Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 822 Questions

default
Posted on Wed, 5 Jul 2017 in Internal Doctor Category
Question: Hi

I got my period on 13th May. Had a FSH injection on day 7 and day 10.

I had only one good follicle on right side.

I Had 19mm follicle on right side on 13th day. 14th Day- 23 mm. On 14th Day, i went thru an IUI. On 15th day, follicle ruptured. Again had an IUI on 15th day.

After that my doc has given me a set of medicines:

1. Seacure SR 200mg

2. Folic acid

3. Carnimed Plus

4. DHEA sure

5. Metformin

6. Estrasure

7. SUGEST -200 ( 2 vaginal capsules every night)

8. D3 Myo chewable tablets

Today is 19 days past ovulation (follicle ruptured on 27th May), and my period is yet not there. I did home pregnancy test yesterday, which was negative. I am worried about what has actually happened. Why periods are delayed if there is no pregnancy. I have PCOS, so that is the reason for this delay and no pregnancy. Hard luck again :(

Also above set of medicines is finished for this cycle and i am not taking them from last 2 days. Will it affect anything.

Please help.

thanks XXXXXXX
doctor
Answered by Dr. Nagamani Ng 1 hour later
Brief Answer:
Get a Beta HCG test done.

Detailed Answer:
Hi, XXXXXXX

Thanks for posting the query,

As you have already done home pregnancy test and it is negative, I suggest you to confirm it again by getting a Beta HCG blood test done. If that is also negative, then not to worry about the medicines. Wait for your periods and then meet your doctor again in next cycle.

Any issue do follow up.

Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Nagamani Ng 7 minutes later
But i am having too much pains in my uterus area...Very Bad cramps...And also, every night i have bloated stomach and bad ache in back. This is happening from last 3-4 days. There is white milky discharge also.
Can they be signs of periods?
doctor
Answered by Dr. Nagamani Ng 11 minutes later
Brief Answer:
It could be.

Detailed Answer:
Ya it could be the signs of Menstrual cycles, Usually there will be white discharge before 3 days of the menstrual cycles. But confirm the pregnancy by Beta HCG test.
Do not worry if PCOD treated properly you'll conceive for sure, Just don't give up and be patience.

All the best.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests
Medical Topics ,   ,  

Recent questions on  Seacure

doctor1 MD

Hi I got my period on 13th May. Had a FSH injection on day 7 and day 10. I had only one good follicle on right side. I Had 19mm follicle on right...

doctor1 MD

Hi my periods are irregular but had started medication for conceiving from past 3 months this month the doctor has told me to take seacure o tablet...

doctor1 MD

I am sharmin toddywalla from gujarat I am using Seacure 200 tablet today I inserted my 11 tablet today I am feeling something swollen sort of...